# SDR FDEA202105071149

- Difficulty date: May 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE FOUND ON THE DOUBLER AT STA993 STGR34LH-35LH DURING PERFORMING   EO EG-5310-E0332629 K P5 STEP 11.P  . REPAIR CARRIED OUT TO THE ENLONGATED HOLE ON THE DOUBLER AT STA993 STGR34LH-  35LH, AS PER EA: G-5310-T0361432 PART1 STEP3,4, TITLE: FUSELAGE-MAINFRAME-LH AND RH   UNDERWING LONGERON MODIFICATION PER EO G-5310-E0332629-DEVIATION TO SB 777-53-  0087 REV.1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (REFER TO SNRM: N00114 AND WRI   53101186 FOR WORK DETAILS)
